# SDR AC2A0000029

- Difficulty date: February 24, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 430010433101
- Condition: Worn
- Location: Rod End
- Part time: 1,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BEYOND LIMITS.  REPLACED ROD END.  (X)
